# SDR JR2R20211103436

- Difficulty date: November 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 12,789 hours, 7,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 12,789 hours, 7,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEAM CORRODED AT FR 17 AND LBL9
